Representation of exchange option prices under stochastic volatility jump-diffusion dynamics
In this article, we provide representations of European and American exchange option prices under stochastic volatility jump-diffusion (SVJD) dynamics following models by Merton [Option pricing when underlying stock returns are discontinuous. J. Financ. Econ., 1976, 3(1-2), 125–144], Heston [A close...
Saved in:
Main Authors: | , |
---|---|
格式: | text |
出版: |
Archīum Ateneo
2019
|
主題: | |
在線閱讀: | https://archium.ateneo.edu/mathematics-faculty-pubs/73 https://www.tandfonline.com/doi/full/10.1080/14697688.2019.1655785?casa_token=OEuW633C56IAAAAA%3A8I2H9k7IWAuKP75wbIW2euTWKM8WtIllnokX7KZPVHaK0-uNOWHT4RaNjqaOon_wtVK2kOHPy3f8rA# |
標簽: |
添加標簽
沒有標簽, 成為第一個標記此記錄!
|
機構: | Ateneo De Manila University |